# SDR FDEA201208223112

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275017210
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5R AT FR58 HAS 1 SQUARE INCH OF CORROSION ON INBD FLANGE AROUND NUT PLATE HOLE.  AFTER REMOVAL OF LEVEL 1 CORROSION SEAT TRACK 5R WAS FOUND TO BE OUT OF LIMITS IAW SRM 51-74-10 AND 53-10-16 FIG 102.  R & R SEAT TRACK 5R AT FR 57.3 TO FR 58 IAW SRM 53-10-16, FIG 201.
